# SDR CALA0800847

- Difficulty date: September 2, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 28,659 hours, 10,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS WON`T CHARGE ROW 19F, 19A, 11A, 11F, L2 DOOR GALLEY PER CHECK CARD 29-3350-1-7100.  REPLACED BATTERY PACKS PER CHECK CARD 29-3350-1-7100 ROW 19F, 19A, 11A, 11F, L2 DOOR GALLEY OPS CHECK GOOD.
